# SDR IPXA2016090207765

- Difficulty date: August 8, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754145
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, EXTENDED TAILCONE LT SIDE INTERNAL DOUBLER CHAFE DAMAGE REPAIR AT STA 2165.6 Z=60.0.  REPAIRED CHAFE DAMAGE IAW EA 011-5320-01-A6385, REV IR AND EO MD11-5350-61475-A, MINOR.
